| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump alarmed compromised force sensor system.Customer stated they were unable to exit the preparing to prime loop.Customer stated the rewind message occurred after an alarm.Customer stated drive support cap was loose.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.